# SDR QXEA9500086

- Difficulty date: March 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N329PH
- Make and model: Dorner DO328100
- Aircraft serial: 3007
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: De-Ice Boots
- Part number: 29S505420011
- Condition: Debonded
- Location: Nr 1/2 Engines
- Component: Dorner, DO1A716E1000
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - NR 1 AND NR 2 ENGINE INLETS FOUND WITH DEBONDED DE-ICE BOOTS.  REPLACED INLETS AND AIRCRAFT RETURNED TO SERVICE.
